# SDR U2RA202007100003

- Difficulty date: July 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 683L176G5
- Part serial: R6471566
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 49,134 hours, 8,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-810-01-01, CHAFING NOTED ON THE SKIN OF THE NUMBER 1 ENGINE LEFT THRUST REVERSER COWL INNER FACE LOWER BIFURCATION.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20319-2.
